Antipsychotic medication and marked hyperprolactinaemia: iatros or true prolactinoma?
Version of Record online: 2 JAN 2007
Volume 93, Issue 11, pages 1543–1547, November 2004
How to Cite
Koves, I., Jarman, F. and Cameron, F. (2004), Antipsychotic medication and marked hyperprolactinaemia: iatros or true prolactinoma?. Acta Paediatrica, 93: 1543–1547. doi: 10.1111/j.1651-2227.2004.tb02645.x
- Issue online: 2 JAN 2007
- Version of Record online: 2 JAN 2007
- Received June 11, 2003; revisions received Nov. 15, 2003 and Feb. 23, 2004; accepted Apr. 10, 2004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.